# SDR AALA201611299002

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 39,503 hours, 14,504 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P40700
- Condition: Faulty
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, LANDING, AND TAXI IN, A STRONG CHEMICAL SMELL WAS NOTICED FROM THE LAST TWO PASSENGER ROWS AND STRONGEST IN THE AFT GALLEY BETWEEN THE TWO AFT LAVS. ODOR WAS STILL NOTICEABLE AFTER THE PASSENGERS LEFT THE AIRCRAFT. PER J/C 26L00021001 FOUND APU TO BE SOURCE OF ODOR, APU AREA SATURATED IN OIL. R&R OIL COOLING FAN IAW AMM 49-52-51 LEAK CHECKED GOOD. THE AIRCRAFT WAS GROUNDED.
